Chen Yu-shu, Zhan Kai-jun. Some Extended Results of “Subharmonic Resonance Bifurcation Theory of Nonlinear Mathieu Equation”[J]. Applied Mathematics and Mechanics, 1990, 11(3): 239-245.
Citation: Chen Yu-shu, Zhan Kai-jun. Some Extended Results of “Subharmonic Resonance Bifurcation Theory of Nonlinear Mathieu Equation”[J]. Applied Mathematics and Mechanics, 1990, 11(3): 239-245.

Some Extended Results of “Subharmonic Resonance Bifurcation Theory of Nonlinear Mathieu Equation”

  • Received Date: 1989-02-01
  • Publish Date: 1990-03-15
  • The authors of [1] discussed the subharmonic resonance bifurcation theory of nonlinear Mathieu equation and obtained six bifurcation diagrams in (α,β )-plane. In this paper, we extended the results of[1] and pointed out that there may exist as many as fourteen bifurcation diagrams which are not topologically equivalent to each other.
  • loading
  • [1]
    陈予恕,W.F.Langford,非线性马休方程的亚谐分叉解及欧拉动弯曲问题,力学学报,20,6(1988).
    [2]
    Golubitsky,M.and D.G.Schaeffer,Singularities and Groups in Bifurcation Theory,Vol.1,Springer-Verlag(1985).
    [3]
    陈予恕、詹凯君,一类非线性参数振动系统的亚谐退化分叉理论(待发表).
    [4]
    陈予恕、吴建国、金志胜.曲轴非线性参数扭振问题的分叉理论解,振动工程学报,1(i1987).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1744) PDF downloads(553) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return